A CATEGORICAL APPROACH OF FDT FOR Ω-MONOIDS
In this paper we generalize the results of  in the case of -monoids. The results we present here are obtained using some concepts of category theory and from a geometric viewpoint. So the proofs are shorter and more simple. The main result is that of Theorem 6.3. which states that if an -monoid has a finite canonical presentation, then has FDT
2. Saunders Mac Lane,(1998), Categories for the Working Mathematician, Second Edition.
3. P.A.Grillet, (2007), Abstract Algebra.
4. C.C.Squier, F.Otto,Y.Kobayashi, (1994), A finiteness condition for rewriting systems, Theoretical Computer Science,131, 271-294.
5. C.Squier, (1987), Word problems and a homological finiteness condition for monoids, Journal of Pure and Applied Algebra 49, 201-217.
6. J. Shara,(2018) FDT for Ω-monoids, EPH-International Journal of Mathematics and Statistics, Vol 4 No 7 .
7. Y.Lafont, (2006), Algebra and Geometry of Rewriting.
8. A.Burroni, (1993), Higher Dimensional Word Problem, Theoretical Computer Science 115, 43-62.
Copyright (c) 2019 EPH - International Journal of Mathematics and Statistics (ISSN: 2208-2212)
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
- All contributor(s) agree to transfer the copyright of this article to EPH Journal.
- EPH Journal will have all the rights to distribute, share, sell, modify this research article with proper reference of the contributors.
- EPH Journal will have the right to edit or completely remove the published article on any misconduct happening.